# SDR AALA2009081300001

- Difficulty date: August 13, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 46,782 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - AFT CABIN SEAT MOUNTED EMERGENCY LIGHTS FROM ROWS 16 TO 25 INOPERATIVE.  REPAIRED LIGHT ASSEMBLY AT ROW 19 FOR AFT CABIN SEAT MOUNTED EMERGENCY LIGHTS.
